# SDR UPS02139922

- Difficulty date: November 19, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 6270985
- Part serial: 0800C4687
- Condition: Inoperative
- Location: Hp Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

LT HYD PUMP FAILED. NR 1 HIGH PRESS BLEED VALVE LIGHT ILLUMINATED. EMERGENCY DECLARED.   *SUPPLEMENTAL*     REACTIVATED SYSTEM PER DMP 36-11-03. REPLACED HP SENSOR 47HA PER AMM  36-11-23. BITE TESTED PER AMM 36-11-00, CHECKS GOOD.
